Advertisement

Journal of Global Optimization

, Volume 75, Issue 1, pp 177–197 | Cite as

Quasi-equilibrium problems with non-self constraint map

  • John CotrinaEmail author
  • Javier Zúñiga
Article

Abstract

In 2016 Aussel, Sultana and Vetrivel developed the concept of projected solution for Nash equilibria. The purpose of this work is to study the same concept of solution, but for quasi-equilibrium problems. Our results recover several existence theorems for quasi-equilibrium problems in the literature. Additionally, we show the existence of projected solutions for quasi-optimization problems, quasi-variational inequality problems, and generalized Nash equilibrium problems.

Keywords

Quasi-equilibrium problem Quasi-optimization problem Quasi-variational inequality Generalized Nash equilibrium Generalized monotonicity 

Mathematics Subject Classification

49J40 49J52 90C33 90C48 

Notes

Acknowledgements

We would like to thank the anonymous referee for the many suggestions which helped improve this work.

References

  1. 1.
    Aussel, D., Cotrina, J.: Quasimonotone quasivariational inequalities: existence results and applications. J. Optim. Theory Appl. 158, 637–652 (2013)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aussel, D., Cotrina, J.: Stability of quasivariational inequalities under sign-continuity. J. Optim. Theory Appl. 158, 653–667 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Aussel, D., Cotrina, J., Iusem, A.: An existence result for quasi-equilibrium problems. J. Convex Anal. 24, 55–66 (2017)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aussel, D., Gupta, R., Mehra, A.: Evolutionary variational inequality formulation of the generalized nash equilibrium problem. J. Optim. Theory Appl. 169(1), 74–90 (2016).  https://doi.org/10.1007/s10957-015-0859-9 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Aussel, D., Hadjisavvas, N.: On quasimonotone variational inequalities. J. Optim. Theory Appl. 121(2), 445–450 (2004)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Aussel, D., Sultana, A., Vetrivel, V.: On the existence of projected solutions of quasi-variational inequalities and generalized Nash equilibrium problems. J. Optim. Theory Appl. 170(3), 818–837 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bianchi, M., Pini, R.: A note on equilibrium problems with properly quasimonotone bifunctions. J. Global Optim. 20, 67–76 (2001)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 1–23 (1993)MathSciNetGoogle Scholar
  9. 9.
    Castellani, M., Giuli, M.: Refinements of existence results for relaxed quasimonotone equilibrium problems. J. Global Optim. 57, 1213–1227 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Castellani, M., Giuli, M.: An existence result for quasiequilibrium problems in separable Banach spaces. J. Math. Anal. Appl. 425, 85–95 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Castellani, M., Giuli, M., Pappalardo, M.: A Ky Fan minimax inequality for quasiequilibria on finite-dimensional spaces. J. Optim. Theory Appl. 179, 53–64 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Cotrina, J., García, Y.: Equilibrium problems: existence results and applications. Set Valued Var. Anal. (2017).  https://doi.org/10.1007/s11228-017-0451-6 CrossRefzbMATHGoogle Scholar
  13. 13.
    Cotrina, J., Zúñiga, J.: A note on quasi-equilibrium problems. Oper. Res. Lett. 46, 138–140 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Cotrina, J., Zúñiga, J.: Time-dependent generalized Nash equilibrium problem. J. Optim. Theory Appl. 179, 1054–1064 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Cubiotti, P.: Existence of Nash equilibria for generalized games without upper semicontinuity. Int. J. Game Theory 26, 267–273 (1997).  https://doi.org/10.1007/BF01295855 MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Facchinei, F., Kanzow, C.: Generalized Nash equilibrium problems. Ann. Oper. Res. 175, 177–211 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1961)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Fan, K.: A minimax inequality and applications. In: Shisha, O. (ed.) Inequalities III, pp. 103–113. Academic Press, New York (1972)Google Scholar
  19. 19.
    Flores-Bazán, F.: Existence theorems for generalized noncoercive equilibrium problems: the quasiconvex case. SIAM J. Optim. 11, 675–790 (2000)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Giannessi, F., Mastroeni, G., Pellegrini, L.: On the theory of vector optimization and variational inequalities. Image space analysis and separation. Nonconvex Optim. Appl. 38, 153–215 (2000)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Göpfert, A., Riahi, H., Tammer, C., Zălinescu, C.: Variational Methods in Partially Ordered Spaces. CMS Books in Mathematics. Springer, New York (2003)zbMATHGoogle Scholar
  22. 22.
    Hadjisavvas, N.: Continuity and maximality properties of pseudomonotone operators. J. Convex Anal. 10, 459–469 (2003)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Himmelberg, C.J.: Fixed points of compact multifunctions. J. Math. Anal. Appl. 38, 205–207 (1972)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Iusem, A., Kassay, G., Sosa, W.: On certain conditions for the existence of solutions of equilibrium problems. Math. Program. 116, 259–273 (2009)MathSciNetCrossRefGoogle Scholar
  25. 25.
    John, R.: A Note on Minty Variational Inequalities and Generalized Monotonicity. In: Hadjisavvas, N., Martínez-Legaz, J.E., Penot, J.P. (eds.) Generalized Convexity and Generalized Monotonicity: Proceedings of the 6th International Symposium on Generalized Convexity/Monotonicity, Samos, September 1999, pp. 240–246. Springer, Berlin (2001)Google Scholar
  26. 26.
    Knaster, B., Kuratowski, C., Mazurkiewicz, S.: Ein Beweies des Fixpunk-tsatzes für \(N\) Dimensionale Simplexe. Fundamenta Mathematicae 14, 132–137 (1929)CrossRefGoogle Scholar
  27. 27.
    Michael, E.: Continuous selections. I. Ann. Math. 63, 361–382 (1956)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Naselli, Ricceri O.: On the covering dimension of the fixed point set of certain multifunctions. Comment. Math. Univ. Carolin. 32, 281–286 (1991)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Nikaidô, H., Isoda, K.: Note on noncooperative convex games. Pac. J. Math. 52, 807–815 (1955)CrossRefGoogle Scholar
  30. 30.
    Rockafellar, R., Wets, R.: Variational Analysis. Springer, Berlin (1997)zbMATHGoogle Scholar
  31. 31.
    Yannelis, N.C.: Equilibria in noncooperative models of competition. J. Econ. Theory 41, 96–111 (1987)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Universidad del PacíficoLimaPeru

Personalised recommendations